Document Type : Research Paper


Department of Mathematics, University of Maragheh, Maragheh, 55181-83111, Iran.


In this paper, we define and consider, the category {\bf FPos}-$S$ of all $S$-fuzzy posets and action-preserving monotone maps between them. $S$-fuzzy poset congruences which play an important role in studying the
categorical properties of $S$-fuzzy posets are introduced. More precisely, the correspondence between the $S$-fuzzy poset congruences and the fuzzy action and order preserving maps is discussed. We characterize $S$-fuzzy poset congruences on the $S$-fuzzy posets in terms of the fuzzy pseudo orders. Some categorical properties of the category {\bf FPos}-$S$ of all $S$-fuzzy posets is considered. In particular, we characterize products, coproducts, equalizers, coequalizers, pullbacks and pushouts in this category. Also, we consider all forgetful functors between the category {\bf FPos}-$S$ and the categories {\bf FPos} of fuzzy posets, {\bf Pos}-$S$ of $S$-posets, {\bf Pos} of posets, {\bf Act}-$S$ of $S$-acts  and {\bf Set} of sets and study the existence of their left and right adjoints. Finally, epimorphisms, monomorphisms and order embeddings in {\bf FPos} and {\bf FPos}-$S$ are studied.


Main Subjects

[1] K. Blount and C. Tsinakis, The structure of residuated lattices, Int. J. Algebr. Comput., 13(4) (2003), pp. 437-461.
[2] T.S. Blyth and M.F. Janowitz, Residuation Theory, Pergamon Press, Oxford, 1972.
[3] U. Bodenhofer, A New Approach to Fuzzy Orderings, Tatra Mt. Math. Publ. 16 (1999), pp. 21-29.
[4] U. Bodenhofer, Representations and constructions of similarity based fuzzy orderings, Fuzzy Sets Syst., 137 (2003), pp. 113-136.
[5] U. Bodenhofer, M. De Cock and E.E. Kerre, Openings and closures of fuzzy preorderings: theoretical basics and applications to fuzzy rule-based systems, Int. J. General Systems, 32 (2003), pp. 343-360.
[6] S. Bulman-Fleming, Subpullback flat $S$-posets need not be subequlizer flat, Semigroup Forum, 78(1) (2009), pp. 27-33.
[7] S. Bulman-Fleming, D. Gutermuth, A. Gilmour and M. Kilp, Flatness properties of $S$-posets, Comm. Alg., 34(4) (2006), pp. 1291-1317.
[8] S. Bulman-Fleming, A. Gilmour and M. Kilp, Flatness properties of $S$-posets, Comm. Algebra, 34(4) (2006), pp. 1291-1317.
[9] S. Bulman-Fleming and V. Laan, Lazard's theorem for $S$-posets, Math. Nachr., 278(15) (2005), pp. 1743-1755.
[10] S. Bulman-Fleming and M. Mahmoudi, The category of $S$-posets, Semigroup Forum, 71(3) (2005), pp. 443-461.
[11] M.M. Ebrahimi, M. Mahmoudi and H. Rasouli, Banaschewski's theorem for S-posets: regular injectivity and completeness, Semigroup Forum, 80(2) (2010), pp. 313-324.
[12] M. Ciric, J. Ignjatovic and S. Bogdanovic, Fuzzy equivalence relations and their equivalence classes, Fuzzy Sets Syst., 158 (2007), pp. 1295-1313.
[13] M. Demirci, Indistinguishability operators in measurement theory, Part I: Conversions of indistinguishability operators with respect to scales, Internat. J. General Systems, 32 (2003), pp. 415-430.
[14] M. Demirci, Indistinguishability operators in measurement theory, Part II: Construction of indistinguishability operators based on probability distributions, Internat. J. General Systems, 32 (2003), pp. 431-458.
[15] M. Demirci and J. Recasens, Fuzzy groups, fuzzy functions and fuzzy equivalence relations, Fuzzy Sets Syst., 144 (2004), pp. 441-458.
[16] S.M. Fakhruddin, Absolute flatness and amalgams in pomonoids, Semigroup Forum, 33 (1986), pp. 15-22.
[17] S.M. Fakhruddin, On the category of S-posets, Acta Sci. Math. (Szeged), 52 (1988), pp. 85-92.
[18] J.A. Goguen, L-fuzzy sets, J. Math. Anal. Appl., 18 (1967), pp. 145-174.
[19] R. Gonzalez-del-Campo, L. Garmendia and B. De Baets, Transitive closure of L-fuzzy relations and interval-valued fuzzy relations, Fuzzy Systems (FUZZ), 2010 IEEE International Conference on, July (2010), pp. 1-8.
[20] P. Hajek, Metamathematics of Fuzzy Logic, Kluwer, Dordrecht, 1998.
[21] J. Hao, Q. Li and L. Guo, Fuzzy order congruences on fuzzy posets, Iran. J. Fuzzy Syst., 11(6) (2014), pp. 89-109.
[22] U. Hohle, On the fundamentals of fuzzy set theory, J. Math. Anal. Appl., 201 (1996), pp. 786-826.
[23] Khamechi, P., Nouri, L., Mohammadzadeh Saany, H., Global Journal of Pure and Applied Mathematics, 12(4) (2016), pp. 3043-3052
[24] M. Kilp, U. Knauer and A. Mikhalev, Monoids, Acts and Categories, Walter de Gruyter, Berlin, New York, 2000.
[25] H. Rasouli, Categorical properties of regular monomorphisms of $S$-posets, European J. of pure and Applied Math., 7(2) (2014), pp. 166-178.
[26] H. Rasouli and H. Barzegar, The regular injective envelope of $S$-posets, Semigroup Forum, 92(1) (2015), pp. 186-197.
[27] L. Shahbaz and M. Mahmoudi, Various kinds of regular injectivity for $S$-posets, Bull. Iranian Math. Soc., 40(1) (2014), pp. 243-261.
[28] L. Shahbaz and M. Mahmoudi, Injectivity of $S$-posets with respect to down closed regular monomorphisms, Semigroup Forum, 91 (2015), pp. 584-600.
[29] L.A. Skornjakov, On the injectivity of ordered left acts over monoids, Vestnik Moskov. univ. Ser. I Math. Mekh. (1986), pp. 17-19 (in Russian).
[30] M. Ward, R.P. Dilworth, Residuated lattices, T. Am. Math. Soc., 45 (1939), pp. 335-354.
[31] L.A. Zadeh, Fuzzy sets, Inform. Control, 8 (1965), pp. 338-353.
[32] L.A. Zadeh, Similarity relations and fuzzy orderings, Information Science, 3 (1971), pp. 177-200.